Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Reason for not getting sexual satisfaction - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Sexual Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   Hi
Doctor :   How can I help you?
Doctor :   Are you with me?
User :   Yea I am
Doctor :   Ok
User :   My problem is that I am diabetic and I am not getting full sexual satisfaction
Doctor :   Ok
Doctor :   Can you mention your age and when you were diagnosed with Diabetes?
User :   At times even after getting errection penis goes off
User :   I am now almost 50. I was diagnosed as diabetic 6 years back
Doctor :   What is the last reading of blood glucose that you took? What medications are you using as of now?
User :   It was 135 in fasting 3 days back
Doctor :   Ok
User :   Presently not taking any medicine
Doctor :   The most important reason is poor diabetic control.
Doctor :   I suggest that you get a HbA1c done and get the values shecked.
Doctor :   You may need oral hypoglycemics.
User :   no
User :   I see
Doctor :   You should also undergo a Physical examination and if necessary you can use Oral medications for
Doctor :   this like Viagra
Doctor :   But that is better done after a Physical examination.
Doctor :   Sex therapy can also be tried. This is

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor